# SDR AALA202112060223

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,091 hours, 25,309 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DOES NOT OPEN OR CLOSE SMOOTHLY. LUBRICATED FORWARD LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
